MathSciNet Relay Station
MathSciNet bibliographic data
MR2570766 82C40 (35A09 35Q20)
Alonso, Ricardo J.; Gamba, Irene M. Distributional and classical solutions to the Cauchy Boltzmann problem for soft potentials with integrable angular cross section. J. Stat. Phys. 137 (2009), no. 5-6, 1147–1165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement